advertisement
Question
Posted by: Christie | 2010/06/24

PCOS

Goodday doctor,

I was diagnosed with PCOS 2 years ago. The doctor have put me on Glucophage 850mg x 2p/day as I am insulin resistant.

My problem is I really struggle to lose weight, and I am only 25 years old. I don''t know if I have developed an underactive thyroid after my pregnancy or what?? I have last saw my gynae after my sons birth 18 months ago. I also have this pain in my right sight which comes and goes by times. Could this possibly be a cyst that has grown bigger over time?

My other BIG problem is I can''t use any contraceptive, because my GP think that the pill caused my tromboses about 4 years ago. Can my GP really be that certain that the pill caused the tromboses or can there be another reason? He only did a bloodtest. My husband really hates the condom, as I am his wife and not his fling!!!!

Can doctor please advise me on this matters, as this is really starting to depress me. Sorry for all the spelling errors

Thank you very much

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should follow a low GI diet and DietDoc may be able to help you with this. Weight gain is part of in sulin resistance. You should see your gynae once a year and he/she will be able to assess the cause for your pain.
If you had a thrombosis on the Pill, then you should not use it as it predisposes to clotting. Your alternatives are the injectable, Mirena or copper IUCD.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/06/27

You should follow a low GI diet and DietDoc may be able to help you with this. Weight gain is part of in sulin resistance. You should see your gynae once a year and he/she will be able to assess the cause for your pain.
If you had a thrombosis on the Pill, then you should not use it as it predisposes to clotting. Your alternatives are the injectable, Mirena or copper IUCD.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement